# SDR REXA2021091000716

- Difficulty date: August 16, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Bs 672-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LEFT SIDE SEAT TRACK SEGMENT BETWEEN F.S. 672 - F.S. 720 IS
CORRODED.                                                  
"	"REMOVED & REPLACED LH SEAT TRACK SEGMENT COMMOM TO FS 672-FS 720 IAW
CRJ 900 AMM TASK 53-00-49-000-801-A12 AND 53-00-49-400-801-A12.     
WVAC EMP STAMP #766 MTC                                             
"
